What causes swollen limbs in injecting drug
I saw a lot of injecting heroin
users whose finger were swollen. They had really big hands like big paws
which looks especially strange in light-weighed woman.
I first thought, it's a circulation problem because of the injections. But it seems that the problem is in most people much stronger after waking up and much less severe in the evening. So I am not sure if it is really circulation.
It could be an edema because of heart or liver failure as consequence of many years of drug abuse. But how should an edema be strongest in the morning and disappear in the evening? Or is this possible because of the movements of the limbs?
Now I saw such symptoms in myself. From time to time when I wake up, I realize that my legs and/or my hands (fingers) are swollen. After maybe an hour or so, everything is normal again.
I stopped injecting heroin maybe 3-4 months ago. I really injected great amounts of heroin every day. I think, I got circulation problems from the many injections. Because it became impossible to find veins in arms, legs, hands, ... anymore, I started the inject in the groin maybe 3 years ago. Maybe one year ago, varicose veins showed. So there probably is a circulation problem.
Sometimes my finger tips are getting cold. This also happens when it is not too cold. I know that I have no thrombosis but nothing more. A doctor shall examine my blood circulation the next week.
What could be the cause that fingers and legs are swollen only in the morning? Why does it get better after some time of being awake and walking?
I tried to find some more information but a search for "heroin swollen limbs" or something like that only gives me links to something like "Help. I hit an artery" or something like that.